# SDR CALA9601163

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER LEFT LEADING EDGE OF UPPER RUDDER CHAFED.  THE ACCESS PANELS WERE REMOVED, THE AREA WAS CLEANED AND THE FASTENERS WERE REMOVED IAW SRM 51-30-2.   A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-40-3, FIGURE 1.  THE ACCESS PANELS WERE REINSTALLED IAW SRM 51-30-2.
